Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Why is My Body Acting Funny?
Dec 12, 2010

I am being prescribed atripla. I have voluntarily stopped taking my atripla after taking it for a year and my having my VL drop to <40 which is undetectable. also my cd4 was 577. now 4 months of not taking my atripla and storing it up so to speak, my viral load remains undetectable however my cd4 has jumped to 677 what is going on? my body is not reacting at all. initially when i tested positive my doctor told me i had an agressive strain because my initial VL was 168,000 copies, it took 1 year of atripla to bring it to undetectable. what is going on! asking for advice and expert help!

Response from Dr. Holodniy

Your question implies that your body is acting funny, but you indicate that you are not experiencing any symptoms. That's terrific that your viral load has not rebounded and your CD4 count has increased slightly. Although this can happen and be sustained in some people, in the majority of cases the viral load does comeback.



Previous
how to evaluate my new PCR test?
Next
HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement